×

Found 3,646 Documents (Results 1–100)

100
MathJax

On condition of representing a subspace in Schwartz space invariant with respect to differentiation as direct sum of its residual and exponential components. (Russian. English summary) Zbl 07501566

Ufim. Mat. Zh. 13, No. 4, 3-7 (2021); translation in Ufa Math. J. 13, No. 4, 3-7 (2021).
MSC:  30D15 42A38
PDF BibTeX XML Cite
Full Text: DOI MNR

Growth of entire functions of exponential type and characteristics of distributions of points along straight line in complex plane. (Russian. English summary) Zbl 07501561

Ufim. Mat. Zh. 13, No. 3, 116-128 (2021); translation in Ufa Math. J. 13, No. 3, 113-125 (2021).
MSC:  30D15 30D20
PDF BibTeX XML Cite
Full Text: DOI MNR

Bounds of the Nikol’skii polynomial constants in \(L^p\) with Gegenbauer weight. (English. Russian original) Zbl 07466407

Proc. Steklov Inst. Math. 315, Suppl. 1, S117-S127 (2021); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 26, No. 4, 126-137 (2020).
MSC:  41-XX 30-XX
PDF BibTeX XML Cite
Full Text: DOI

Picard-Borel algebras. (English) Zbl 07460059

Abel, Mart (ed.), Proceedings of the international conference on topological algebras and their applications, ICTAA 2021. In the memory of late Professor Mohamed (Hha) Oudadess, virtual conference, July 7–9, 2021. Tartu: Estonian Mathematical Society. Math. Stud., Tartu 8, 74-82 (2021).
PDF BibTeX XML Cite

Singular nonlinear problems for self-similar solutions of boundary-layer equations with zero pressure gradient: analysis and numerical solution. (English. Russian original) Zbl 07426760

Comput. Math. Math. Phys. 61, No. 10, 1603-1629 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 10, 1619-1645 (2021).
MSC:  76-XX 35-XX
PDF BibTeX XML Cite
Full Text: DOI

Operators of almost Hadamard type and Hardy-Littlewood operator in the space of entire functions of several complex variables. (English. Russian original) Zbl 07384967

Math. Notes 110, No. 1, 61-71 (2021); translation from Mat. Zametki 110, No. 1, 52-64 (2021).
MSC:  47Bxx 46Fxx 46Exx
PDF BibTeX XML Cite
Full Text: DOI

Approximation of infinitely differentiable functions on the real line by polynomials in weighted spaces. (English. Russian original) Zbl 1476.41005

J. Math. Sci., New York 257, No. 3, 329-333 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 162, 57-61 (2019).
MSC:  41A10 41A81
PDF BibTeX XML Cite
Full Text: DOI

Invariant spaces of entire functions. (English. Russian original) Zbl 1483.46021

Math. Notes 109, No. 3, 413-426 (2021); translation from Mat. Zametki 109, No. 3, 380-396 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification